# SDR FDEA202303040376

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED: UPON PERFORMING WORKCARD # 52C3204-02 STEP 03, LOWER CENTER   CARGO DOOR AFT CUTOUT STATION 1781, LOWER DOUBLER FOUND CHAFFED AT LONGERON 40   RIGHT LOWER CENTER CARGO DOOR AFT CUTOUT STATION 1781 AT LONGERON 40 RIGHT CHAFFED   LOWER DOUBLER REPAIRED AS PER EA # 1-5330-T0360207C P7 TITLE: FUSELAGE - PLATES &   SKINS - TWO EXISTING REPAIRS FOUND COMMON TO FUSELAGE SKIN AT L-38R, AFT OF STATION   1801 AND CENTER CARGO DOOR AFT JAMB. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
